MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
(b)(6) study.It was reported that dissection occurred.The subject underwent treatment with the ranger drug coated balloon, and two eluvia drug eluting stents on (b)(6) 2021 as a part of the elegance clinical trial.The first target lesion was in the entire length of left sfa (proximal, mid, distal sfa) extending into left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 4.5 mm with lesion length of 360 m and 100% stenosis.Pre-dilatation was performed, and treatment of target lesion was performed by dilatation with study devices, ranger drug coated balloon 5 mm x 150 mm and eluvia drug eluting stents of sizes 6 mm x 120 mm and 6 mm x 100 mm were implanted.Post target lesion treatment was done by stenting with non-bsc drug eluting stent due to dissection of grade e and residual stenosis noted.Following post treatment, the final residual stenosis was noted to be 20%.The complication was considered to be resolved.On (b)(6) 2021, the subject was discharged from the hospital.
 
Event or Problem Description
Elegance clinical study.It was reported that dissection occurred.The subject underwent treatment with the ranger drug coated balloon, and two eluvia drug eluting stents on (b)(6) 2021 as a part of the elegance clinical trial.The first target lesion was in the entire length of left sfa (proximal, mid, distal sfa) extending into left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 4.5 mm with lesion length of 360 m and 100% stenosis.Pre-dilatation was performed, and treatment of target lesion was performed by dilatation with study devices, ranger drug coated balloon 5 mm x 150 mm and eluvia drug eluting stents of sizes 6 mm x 120 mm and 6 mm x 100 mm were implanted.Post target lesion treatment was done by stenting with non-bsc drug eluting stent due to dissection of grade e and residual stenosis noted.Following post treatment, the final residual stenosis was noted to be 20%.The complication was considered to be resolved.On (b)(6) 2021, the subject was discharged from the hospital.It was further reported that during or after index procedure, the subject was noted with complication of dissection with severity grade e due to a non-bsc device.Subsequently, the subject was treated with bailout stent non-bsc drug eluting stent of size 4.5 mm x 100 mm and the complication was considered resolved.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key12558896
Report Number2134265-2021-12114
Device Sequence Number16477638
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027040255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite